# SDR AUS20020681

- Difficulty date: May 25, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 23056130
- Condition: Faulty
- Location: Turbine Engine C
- Component: Turbine Engine C, Rroyce, A250C20R2
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHIBITED LOW POWER FOLLOWING REPLACEMENT OF COMBUSTIONLINER. SUSPECT BOTTOM LOUVRES INCORRECTLY SET. THE LINER FITTED WAS ZERO HOURS TIME SINCE OVERHAUL.
